# SDR CALA0200576

- Difficulty date: December 9, 2002
- Submitted: December 10, 2002
- Operation: Air carrier
- Aircraft: N72830
- Make and model: Doug DC-9-82
- Aircraft serial: 49490
- Aircraft time: 46,018 hours, 22,040 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Sta 1271-1287
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NSPECTION FOUND A 3" CRACK IN INTERCOSTAL IN AFT BAGGAGE BIN BETWEEN STA 1271 AND 1287 AT CEILING RIGHT OF CENTERLINE. INSTALLED REPAIR IAW SRM 51-30.
